MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40

Medline Industries, LP MEDLINE; LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Catalog Number MDS400SAB
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the lift is not operating at all and the lcd/control box do not appear to be recieving power.When plugged in and charging (with the emergency stop pulled out), there is still no change on the control box.".
 
Additional Manufacturer Narrative
The customer expressed that the lift is not functioning properly; troubleshooting notes state that the lcd/control box do not appear to be receiving power, the control box output was measured at 0v, the led does not come on when the charger is plugged in, and the lift is still not working.Medline reviewed the customer-provided photo and noted the product appears to be in used condition with dirt buildup visible on the lift base; a physical sample was not provided, and a returned scale was inspected and found to be an incorrect replacement part not compatible with the sit-to-stand lift.The investigation results were not confirmed: the reported issue with the control box cannot be identified from the photo, and the control box sample has not yet been received.No root cause was identified, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,STAND ASSIST,ELECTRC,40
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50945529
Report Number1417592-2026-54097
Device Sequence Number10446616
Product Code FSA
UDI-Device Identifier10193489019254
UDI-Public10193489019254
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400SAB
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown